# SDR QMLA2018031218029

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N603CF
- Make and model: Agusta A119
- Aircraft serial: 14041
- Aircraft time: 7,975 hours, 21,511 cycles
- Engine: Pwa PT6B37A
- Engine time: 4,740 hours, 7,712 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Module
- Part number: 304547801
- Part serial: EM52058
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AA
- How discovered: V
- Nature of condition: M, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED,  SHORTY AFTER TAKEOFF, DURING CLIMB TO CRUISING ALTITUDE,  NOTICED THE ENGINE ITT INDICATION WAS READING ERRATICALLY.   THE TEMPERATURE WAS DROPPING FROM THE NORMAL 660, TO 605 AND EVEN DIPPED TO 590 AT ONE POINT. THIS HAPPENED SEVERAL TIMES AND IT OCCURRED VERY QUICKLY, USUALLY DIPPING THAN RISING AGAIN WITHIN A SECOND OR TWO.  INFORMED THE CREW OF THE MALFUNCTION AND NOTED THE OTHER ENGINE GAUGES AND LISTENED FOR ANY ABNORMAL SOUNDS OR RPM CHANGES. EVERYTHING ELSE WAS OPERATING NORMALLY. ABORTED THE FLIGHT AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT. THE ENGINE ITT TRIM MODULE WAS REPLACED AND ADJUSTED IAW AMM 71-21-8 AND EMM 71-00-00, NO FURTHER DEFECTS NOTED.
